# SDR AALA202304107844

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 62,802 hours, 36,927 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Condition: Worn
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEVERE VIBRATION COMING FROM NOSE GEAR AREA AT ROTATION. MAINTENANCE FOUND THE NOSE LANDING GEAR UPPER AND LOWER TORQUE LINK GAPS TO BE OUT OF LIMITS DUE TO WEAR. REPLACED THE UPPER AND LOWER TORQUE LINKS ALONG WITH THE TORQUE LINK PIN. (SEE AALA202304103716, AALA202304107136, AALA202304107844)
